# SDR SWAA2024071902936

- Difficulty date: June 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. GALLEY SERVICE DOOR INSIDE DOOR HANDLE IS LOOSE.<[01] TORQUED AND COTTER PINNED FWD. GALLEY SERVICE DOOR INSIDE DOOR HANDLE CASTELLATED NUTS IAW B737 AMM 20-50-11-910-801 STANDARD TORQUE TABLE 209 AND B737 AMM 52-41-31-400-802. TOOL#:T8356J CAL DUE:25/SEP/24 C/W FWD. GALLEY SERVICE DOOR INSIDE DOOR HANDLE IS LOOSE. [TTG8Q00U1D83].;[02] VERIFIED INSTALLATION OF DOOR HANDLE. VERIFIED TORQUE OF ATTACH BOLT NUTS AND VERIFIED SAFETIES IAW B737 AMM 20-50-11-910-801 STANDARD TORQUE TABLE 209 AND B737 AMM 52-41-31-400-802. TOOL#:T8356J CAL DUE:25/SEP/24
